RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 403, Pages 103–109 (Mi znsl5251)  

This article is cited in 2 scientific papers (total in 2 papers)

A remark on representations of infinite symmetric groups

Yu. A. Neretinabc

a University of Vienna, Vienna, Austria
b M. V. Lomonosov Moscow State University, Moscow, Russia
c Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow, Russia

Abstract: We simplify the construction of the Thoma representations of the infinite symmetric group.

Key words and phrases: infinite symmetric group, Fock space, Araki scheme, spherical representation, spherical functions.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 190:3, 464–467

Bibliographic databases:

UDC: 512.547.4+517.986.4+517.986.9
Received: 08.06.2012

Citation: Yu. A. Neretin, “A remark on representations of infinite symmetric groups”, Representation theory, dynamical systems, combinatorial methods. Part XXI, Zap. Nauchn. Sem. POMI, 403, POMI, St. Petersburg, 2012, 103–109; J. Math. Sci. (N. Y.), 190:3 (2013), 464–467

Citation in format AMSBIB
\Bibitem{Ner12}
\by Yu.~A.~Neretin
\paper A remark on representations of infinite symmetric groups
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXI
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 403
\pages 103--109
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029583}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 190
\issue 3
\pages 464--467
\crossref{https://doi.org/10.1007/s10958-013-1262-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880586007}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5251
  • http://mi.mathnet.ru/eng/znsl/v403/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “Infinite symmetric groups and combinatorial constructions of topological field theory type”, Russian Math. Surveys, 70:4 (2015), 715–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. M. Vershik, N. I. Nessonov, “Stable representations of the infinite symmetric group”, Izv. Math., 79:6 (2015), 1184–1214  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:185
    Full text:49
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020